# SDR DALA2024040804200

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 IN REFERENCE TO NRC 00470: AFTER CORROSION REMOVAL, FLOOR BEAM STA 1640 BTW LBL 37 TO RBL 26 WAS FOUND OUT OF LIMITS AT FLOOR STRUCTURE OF CABIN PAX W4. CORRECTIVE ACTION: SUMMARY OF NRC 00584: FLOOR BEAM STA 1640 BTW LBL 37 TO RBL 26 WAS REPAIRED PER B757-200 SRM 53-00-51-2R. (0279311)
